RAMS logo
Introduction | Species lists | Search taxa | Taxon tree | Literature | Distributions | Statistics | Editors | Match taxa | Webservice | Log in

RAMS taxon details

Malletiidae H. Adams & A. Adams, 1858 (1846)

23068  (urn:lsid:marinespecies.org:taxname:23068)

accepted
Family
marine, brackish, fresh, terrestrial
recent + fossil
Adams H. & Adams A. (1853-1858). <i>The genera of Recent Mollusca; arranged according to their organization</i>. London, van Voorst. Vol. 1: xl + 484 pp.; vol. 2: 661 pp.; vol. 3: 138 pls. [Published in parts: Vol. 1: i-xl (1858), 1-256 (1853), 257-484 (1854). Vol. 2: 1-92 (1854), 93-284 (1855), 285-412 (1856), 413-540 (1857), 541-661 (1858). Vol. 3: pl. 1-32 (1853), 33-96 (1855), 97-112 (1856), 113-128 (1857), 129-138 (1858)]. , available online at https://www.biodiversitylibrary.org/page/3782650
page(s): 2: 548 [details]   
MolluscaBase (2019). MolluscaBase. Malletiidae H. Adams & A. Adams, 1858 (1846). Accessed through: De Broyer, C.; Clarke, A.; Koubbi, P.; Pakhomov, E.; Scott, F.; Vanden Berghe, E. and Danis, B. (Eds.) (2019) Register of Antarctic Marine Species at: http://www.marinespecies.org/rAMS/aphia.php?p=taxdetails&id=23068 on 2019-10-18
De Broyer, C.; Clarke, A.; Koubbi, P.; Pakhomov, E.; Scott, F.; Vanden Berghe, E. and Danis, B. (Eds.) (2019). Register of Antarctic Marine Species. Malletiidae H. Adams & A. Adams, 1858 (1846). Accessed at: http://marinespecies.org/rams/aphia.php?p=taxdetails&id=23068 on 2019-10-18
Date
action
by
2004-12-21 15:54:05Z
created
db_admin
2010-07-08 21:55:35Z
changed
2019-05-27 07:37:03Z
changed

original description Adams H. & Adams A. (1853-1858). <i>The genera of Recent Mollusca; arranged according to their organization</i>. London, van Voorst. Vol. 1: xl + 484 pp.; vol. 2: 661 pp.; vol. 3: 138 pls. [Published in parts: Vol. 1: i-xl (1858), 1-256 (1853), 257-484 (1854). Vol. 2: 1-92 (1854), 93-284 (1855), 285-412 (1856), 413-540 (1857), 541-661 (1858). Vol. 3: pl. 1-32 (1853), 33-96 (1855), 97-112 (1856), 113-128 (1857), 129-138 (1858)]. , available online at https://www.biodiversitylibrary.org/page/3782650
page(s): 2: 548 [details]   

additional source Bieler R., Carter J.G. & Coan E.V. (2010). Classification of Bivalve families. Pp. 113-133, <i>in</i>: Bouchet P. & Rocroi J.-P. (2010), Nomenclator of Bivalve Families. <i>Malacologia</i> 52(2): 1-184. [details]   

redescription Coan, E. V.; Valentich-Scott, P. (2012). Bivalve seashells of tropical West America. Marine bivalve mollusks from Baja California to northern Peru. 2 vols, 1258 pp. [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
 




Website and databases developed and hosted by VLIZ · Page generated 2019-10-18 GMT · contact: Anton Van de Putte